# SDR GTIA2018042102594

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,067 hours, 1,825 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY SOCK ODOR  FROM NR 1 PACK.  PERFORMED TSM 71-00-00-810-801A. FOUND THE DE-OILER CARBON SEAL LEAKING.  R & R THE NR 1 DE-OILER CARBON SEAL IAW AMM 72-60-31, AND MATING RING IAW AMM 72-60-29. OPS CHECKED GOOD,  NO LEAKS NOTED.
